On cover-avoiding subgroups of Sylow subgroups of finite groups
Rendiconti del Seminario Matematico della Università di Padova, Tome 123 (2010), pp. 249-258
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2010__123__249_0,
author = {Li, Yangming},
title = {On cover-avoiding subgroups of {Sylow} subgroups of finite groups},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {249--258},
year = {2010},
publisher = {Seminario Matematico of the University of Padua},
volume = {123},
mrnumber = {2683300},
zbl = {1197.20014},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2010__123__249_0/}
}
TY - JOUR AU - Li, Yangming TI - On cover-avoiding subgroups of Sylow subgroups of finite groups JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2010 SP - 249 EP - 258 VL - 123 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2010__123__249_0/ LA - en ID - RSMUP_2010__123__249_0 ER -
%0 Journal Article %A Li, Yangming %T On cover-avoiding subgroups of Sylow subgroups of finite groups %J Rendiconti del Seminario Matematico della Università di Padova %D 2010 %P 249-258 %V 123 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2010__123__249_0/ %G en %F RSMUP_2010__123__249_0
Li, Yangming. On cover-avoiding subgroups of Sylow subgroups of finite groups. Rendiconti del Seminario Matematico della Università di Padova, Tome 123 (2010), pp. 249-258. http://geodesic.mathdoc.fr/item/RSMUP_2010__123__249_0/